# SDR IPXA2023031791928

- Difficulty date: March 9, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 28,599 hours, 10,217 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 140T013039
- Condition: Cracked
- Location: Aft Cgo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C6CRACK ON ANGLE OF AFT CARGO COMPARTMENT NEAR STA 1087, LBL 26.INSTALL NEW PART I.A.W BOEING DWG NO.:140T0130 SH 50, REV ''A'' AND 767-300F SRM 51-40-02-0G, REV 85.01
